# SDR DALA2022102706964

- Difficulty date: October 22, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767
- Aircraft serial: 29701
- Aircraft time: 83,837 hours, 16,420 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1R. CORRECTIVE ACTION:DEFERRED AS PER MEL 52-11-01. MCO AND PLACARD (YELLOW) INSTALLED. (2462786)
